# SDR DALA2025012100503

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 93,660 hours, 42,852 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 0678 -FCNT/DE- DUE TO FLAP ASYMMETRY MESSAGE. CORRECTIVE ACTION: T/S PER FIM. ADJUSTED LEFT FLAP POSITION TRANSMITTER. INSPECTED FLAPS. OPERATION NORMAL.
